# SDR SWIA2025073000503

- Difficulty date: May 3, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 51,650 hours, 34,390 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 1-2 HAS SIGNS OF CORROSION ON THE UPPER SURFACE.  REMOVED DAMAGE AND EVALUATED REWORKED AREA ON SLAT TRACK 1-2  LT UPPER SURFACE, THE SUBJECT REWORKED CONDITION IS STRUCTURALLY AND FUNCTIONALLY ACCEPTABLE, COMPLETE DAMAGE HAS BEEN REMOVED, THE BLEND DIMENSIONS REPORTED ARE NOT EXCEED,FOUND TO BE WITH IN LIMITS IAW REO 670-57-42-2118 REV -,  AND IAW SRM 51-12-00.
